# SDR CHQA201100283

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: 14527391403
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE MOLDING UNDER THE LEFT ELEVATOR ACCESS PANEL 335HB.  MAINTENANCE REPLACED THE MOLDING UNDER THE LEFT ELEVATOR ACCESS PANEL 335HB IN ACCORDANCE WITH SRM 51-40-02.
